On the abstract groups (3,n,p;2)

M Edjvet, James Howie

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)271-288
Number of pages18
JournalJournal of the London Mathematical Society
Volume53
Publication statusPublished - 1996

Cite this

Edjvet, M ; Howie, James. / On the abstract groups (3,n,p;2). In: Journal of the London Mathematical Society. 1996 ; Vol. 53. pp. 271-288.
@article{e6fb1c6492114deea04a836b279cafe1,
title = "On the abstract groups (3,n,p;2)",
author = "M Edjvet and James Howie",
year = "1996",
language = "English",
volume = "53",
pages = "271--288",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",

}

Edjvet, M & Howie, J 1996, 'On the abstract groups (3,n,p;2)', Journal of the London Mathematical Society, vol. 53, pp. 271-288.

On the abstract groups (3,n,p;2). / Edjvet, M; Howie, James.

In: Journal of the London Mathematical Society, Vol. 53, 1996, p. 271-288.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the abstract groups (3,n,p;2)

AU - Edjvet, M

AU - Howie, James

PY - 1996

Y1 - 1996

M3 - Article

VL - 53

SP - 271

EP - 288

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

ER -